Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 151, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Dec 21, 2013, 11:02 PM CST for 8 counties in Tennessee. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 21, 2013, 11:02 PM CST (05:02 UTC)
- Expired
- Dec 21, 2013, 11:45 PM CST
- In force
- 43 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Bedford County, TN, Cannon County, TN, Coffee County, TN, DeKalb County, TN, Putnam County, TN, Rutherford County, TN, Warren County, TN, White County, TN
The radar
The Northeast Alabama radar (KHTX), 70 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 21, 11:29 PM CST | TSTM WND DMG | 3 S Woodbury, TN | MULTIPLE POWER OUTAGES REPORTED ACROSS CANNON COUNTY. |
| Dec 21, 11:41 PM CST | TSTM WND DMG | 6 S Cookeville, TN | TREES DOWN ACROSS THE COUNTY...ESPECIALLY NEAR THE PUTNAM COUNTY BORDER. |
| Dec 21, 11:50 PM CST | TSTM WND DMG | Manchester, TN | A FEW TREES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 21, 8:16 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 417 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 587 m²/s²
- 0-3 km storm-relative helicity
- 694 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
395
WUUS54 KOHX 220502
SVROHX
TNC003-015-031-041-141-149-177-185-220545-
/O.NEW.KOHX.SV.W.0151.131222T0502Z-131222T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1102 PM CST SAT DEC 21 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
WESTERN WARREN COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN WHITE COUNTY IN MIDDLE TENNESSEE...
EASTERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
CANNON COUNTY IN MIDDLE TENNESSEE...
COFFEE COUNTY IN MIDDLE TENNESSEE...
DE KALB COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1145 PM CST
* AT 1059 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM 9 MILES
SOUTHEAST OF GORDONSVILLE TO 11 MILES NORTH OF FAYETTEVILLE...AND
WERE MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...MANCHESTER...MCMINNVILLE...TULLAHOMA...RAUS...
NORMANDY...BURGESS FALLS STATE PARK...GREEN HILL...CENTERTOWN...
BAKERS CROSSROADS...HAMPTONS CROSSROADS AND SUMMITVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SUNDAY MORNING FOR
CENTRAL TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200
AM SUNDAY MORNING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3532 8646 3536 8649 3537 8659 3597 8605
3596 8601 3600 8603 3611 8593 3609 8547
3533 8603 3536 8615 3533 8620 3533 8626
3535 8625 3539 8628 3532 8642
TIME...MOT...LOC 0502Z 268DEG 32KT 3610 8578 3530 8658
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 21, 7:15 PM CST, 3 hours 47 minutes earlier.
Area forecast discussion, Dec 21, 7:15 PM CST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 715 PM CST SAT DEC 21 2013 .MESOSCALE UPDATE... ...TORNADO WATCH STILL IN EFFECT FOR WESTERN MIDDLE TN... LINE OF STRONG TO SEVERE STORMS ACROSS WRN KY/TN/MS IS QUICKLY MOVING TO THE EAST NOW. LATEST LAPS DATA SHOWING LI'S ANYWHERE FROM 0 TO -2C ACROSS THE MID STATE...WITH THE LATEST OHX SOUNDING SHOWING A THIN CAP. WE HAVE BEEN WARMING SINCE THOUGH SO CAP WILL LIKELY NOT HOLD. SHEAR IS QUITE INCREDIBLE WITH 50 KTS AROUND 2KFT AND 70 KTS AROUND 5KFT. WITH OUR SFC WINDS BACKING...STORM RELATIVE HELICITIES FROM 0-3KM ARE ANYWHERE FROM 700 TO OVER 900...WAY OFF THE CHART. GIVEN UPSTREAM WARNINGS AND REPORTS...WOULD EXPECT ANY STRONG STORM TO PRODUCE WIND GUSTS OVER 60 MPH RELATIVELY EASILY BUT THE BIGGEST THREAT WILL BE WHERE REFLECTIVITY GRADIENTS ARE THE STRONGEST/TIGHTEST ALONG THE LEADING EDGE. WE WILL JUST HAVE TO WATCH THE NORTHERN EDGE OF ANY BOWING SEGMENTS WITHIN THE SQUALL LINE WHERE TORNADIC ACTIVITY WILL BE MOST LIKELY. THUS...THE THREAT FOR SEVERE WEATHER/ISOLATED TORNADIC ACTIVITY HAS NOT DIMINISHED GIVEN THE LOCAL ENVIRONMENT. TIMING THE LEADING EDGE OUT THIS FAR...LOOKS LIKE ROUGHLY A 9PM ARRIVAL TIME AROUND THE NASHVILLE METRO AREA. && .PREV DISCUSSION... /ISSUED 532 PM CST SAT DEC 21 2013/ UPDATE...ADDED AVIATION SECTION FOR 00Z TAF'S. AVIATION...BNA/CKV/CSV...LINE OF CONVECTION WILL MOVE ACROSS MIDDLE TENNESSEE THIS EVENING AND INTO THE OVERNIGHT PERIOD AS A STRONG COLD FRONT PUSHES THROUGH THE REGION. SURFACE WINDS WILL REMAIN STRONG THROUGH THE NIGHT WITH STRONG LLWS OWING TO A 60-KT LOW-LEVEL JET. LOOK FOR LOW CIGS TO PERSIST UNTIL SUNDAY MORNING BEFORE DRIER AIR MOVES IN. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 4 AM CST SUNDAY FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && AL
Hazardous weather outlook, Dec 21, 8:33 PM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 833 PM CST SAT DEC 21 2013 TNZ005>007-022>027-056>060-093>095-221030- STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-WAYNE- LAWRENCE-GILES- 833 PM CST SAT DEC 21 2013 ...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT... ...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS EVENING AND OVERNIGHT. THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE MOVING ACROSS THE MID STATE THROUGH THE EARLY MORNING HOURS. ISOLATED TORNADOES ARE EXPECTED WITH THIS LINE... ALONG WITH DAMAGING STRAIGHT LINE WINDS. WIND DAMAGE HAS ALREADY BEEN REPORTED IN THE MID STATE TONIGHT...AND MORE ISOLATED CASES OF WIND DAMAGE ARE EXPECTED THROUGH MIDNIGHT. IN ADDITION...STRONG GRADIENT WINDS OF AROUND 40 MPH AHEAD OF THE LINE WILL BE POSSIBLE. THUS...A WIND ADVISORY IS IN EFFECT THROUGH THE OVERNIGHT HOURS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED. TNZ008>011-028>034-061>066-075-077>080-221030- SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- 833 PM CST SAT DEC 21 2013 ...TORNADO WATCH IN EFFECT UNTIL 2 AM CST SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS EVENING AND OVERNIGHT. THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE MOVING ACROSS THE MID STATE THROUGH THE EARLY MORNING HOURS. ISOLATED TORNADOES ARE EXPECTED WITH THIS LINE... ALONG WITH DAMAGING STRAIGHT LINE WINDS. WIND DAMAGE HAS ALREADY BEEN REPORTED IN THE MID STATE TONIGHT...AND MORE ISOLATED CASES OF WIND DAMAGE ARE EXPECTED THROUGH EARLY SUNDAY MORNING...AS THE LINE OF STORMS CONTINUES TO MOVE TO THE EAST. IN ADDITION...STRONG GRADIENT WINDS OF AROUND 40 MPH AHEAD OF THE LINE WILL BE POSSIBLE. THUS...A WIND ADVISORY IS IN EFFECT THROUGH THE OVERNIGHT HOURS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Dec 21, 10:34 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1034 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TSTM WND GST WATERTOWN 36.10N 86.14W
12/21/2013 M58 MPH WILSON TN EMERGENCY MNGR
WATERTOWN FIRE DEPARTMENT REPORTS 58.4 MPH WINDS
MEASURED
&&
EVENT NUMBER OHX1300809
MDAVISLocal storm report, Dec 21, 10:35 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM TSTM WND DMG CAMDEN 36.06N 88.10W
12/21/2013 BENTON TN EMERGENCY MNGR
TREES DOWN ALONG BIRDSONG... DANVILLE AND LICK CREEK
ROADS
0754 PM TSTM WND DMG DOVER 36.48N 87.84W
12/21/2013 STEWART TN EMERGENCY MNGR
ROOF WAS BLOWN OFF OF A HOME ON FRANK EARHART ROAD IN
DOVER.
0802 PM TSTM WND DMG 10 S DOVER 36.34N 87.84W
12/21/2013 STEWART TN AMATEUR RADIO
REPORTS OF TREES DOWN ON HWY 49 NORTH OF HOUSTON
STEWART COUNTY LINE.
0806 PM TSTM WND DMG WAVERLY 36.09N 87.79W
12/21/2013 HUMPHREYS TN AMATEUR RADIO
TREES REPORTED DOWN ALONG RICHLAND AVE AND HWY 13
0819 PM TSTM WND GST CLARKSVILLE 36.56N 87.35W
12/21/2013 M60 MPH MONTGOMERY TN ASOS
0820 PM TSTM WND DMG 7 E MCEWEN 36.11N 87.51W
12/21/2013 DICKSON TN AMATEUR RADIO
ON HWY 70 BUILDINGS DAMAGED AND POWER LINES ARCHING
NEAR THE HUMPHREYS DICKSON COUNTY LINE.
0835 PM TSTM WND DMG 5 NW BON AQUA 36.00N 87.40W
12/21/2013 DICKSON TN TRAINED SPOTTER
NUMEROUS TREES DOWN. ESTIMATED WINDS OVER 60 MPH.
0839 PM TSTM WND DMG ADAMS 36.58N 87.07W
12/21/2013 ROBERTSON TN AMATEUR RADIO
POWER OUTAGES REPORTED IN CEDAR HILL AND ADAMS.
0839 PM TSTM WND DMG CENTERVILLE 35.79N 87.45W
12/21/2013 HICKMAN TN EMERGENCY MNGR
HICKMAN COUNTY EMA REPORTS TREES DOWN AND POWER LINES
DOWN IN CENTEVILLE PROPER.
0847 PM TSTM WND DMG 3 N ASHLAND CITY 36.32N 87.06W
12/21/2013 CHEATHAM TN TRAINED SPOTTER
REPORTS OF POWER OUTAGES NORTH OF ASHLAND CITY.
0902 PM TSTM WND DMG FAIRVIEW 35.98N 87.12W
12/21/2013 WILLIAMSON TN TWITTER
POWER OUTAGES BEING REPORTS IN FAIRVIEW
0913 PM TSTM WND DMG 9 SSW NASHVILLE 36.05N 86.85W
12/21/2013 DAVIDSON TN TWITTER
REPORTS OF POWER OUTAGES IN BELLEVUE
0913 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
12/21/2013 DAVIDSON TN EMERGENCY MNGR
MULITPLE REPORTS OF TREES DOWN ACROSS THE COUNTY.
0915 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
12/21/2013 DAVIDSON TN EMERGENCY MNGR
BRICK WALL BLOWN OUT OF BUILDING BLOCKING THE ROAD ON
WHITES CREEK PIKE AND DICKERSON ROAD
0921 PM NON-TSTM WND DMG 6 E GALLATIN 36.38N 86.35W
12/21/2013 SUMNER TN EMERGENCY MNGR
REPORTS OF POWER LINES DOWN IN CASTALIAN SPRINGS ALONG
S WRIGHT LANE. FROM GRADIENT WINDS.
0923 PM TSTM WND DMG 13 W LAWRENCEBURG 35.25N 87.57W
12/21/2013 LAWRENCE TN AMATEUR RADIO
POWER OUTAGES REPORTED ALONG HWY 64 IN WESTERN LAWRENCE
COUNTY
0925 PM NON-TSTM WND DMG MURFREESBORO 35.85N 86.39W
12/21/2013 RUTHERFORD TN LAW ENFORCEMENT
RUTHERFORD COUNTY SHERIFF OFFICE REPORTS TRANSFORMERS
BLOWING ALL ACROSS THE COUNTY.
0930 PM TSTM WND DMG 13 NW COLUMBIA 35.76N 87.21W
12/21/2013 MAURY TN TRAINED SPOTTER
REPORT OF A TREE DOWN NEAR THE INTERSECTION OF SANTA FE
PIKE AND SNOW CREEK ROAD AND A REPORT OF A TREE FELL ON
A CAR ON KNOB CREEK ROAD NEAR THETA PIKE.
0930 PM HIGH SUST WINDS BRENTWOOD 36.00N 86.79W
12/21/2013 M65 MPH WILLIAMSON TN AMATEUR RADIO
65 PLUS MPH MEASURED BETWEEN OLD SMYRNA ROAD TO WILSON
ROAD TO EDMONDSON ROAD
0935 PM TSTM WND DMG FRANKLIN 35.93N 86.84W
12/21/2013 WILLIAMSON TN EMERGENCY MNGR
POWER POLE DOWN OVER ROADWAY AT SADDLEVIEW AND
CEDARVIEW DRIVE.
0936 PM TSTM WND DMG FRANKLIN 35.93N 86.84W
12/21/2013 WILLIAMSON TN EMERGENCY MNGR
TREE BLOCKING ROADWAY AT OLD NASHVILLE ROAD ADN TAYLOR
ROAD.
0942 PM TSTM WND DMG LAWRENCEBURG 35.25N 87.34W
12/21/2013 LAWRENCE TN EMERGENCY MNGR
TREE DOWN ON RESIDENCE IN DOWNTOWN LAWRENCEBURG ALONG
5TH STREE.
0959 PM TSTM WND DMG 1 S LEBANON 36.20N 86.32W
12/21/2013 WILSON TN EMERGENCY MNGR
TREE DOWN ON CHICKEN ROAD ONE HALF MILE SOUTH OF
LEBANON ON HWY 231.
1003 PM FUNNEL CLOUD 6 ESE LEBANON 36.18N 86.22W
12/21/2013 WILSON TN TRAINED SPOTTER
WILSON CO. TRAINED SPOTTER REPORTS TRANSFORMERS
FLASHING APPROXIMATELY 5 MILES WEST OF LINWOOD ROAD EXIT
ON I-40. SPOTTER REPORTS POSSIBLE FUNNEL ASSOCIATED WITH
THESE FLASHES TO HIS WET NORTHWEST.
1003 PM FUNNEL CLOUD 7 E LEBANON 36.21N 86.20W
12/21/2013 WILSON TN TRAINED SPOTTER
LINWOOD ROAD AT I-40 EXIT 245
1003 PM TSTM WND DMG LEBANON 36.21N 86.32W
12/21/2013 WILSON TN EMERGENCY MNGR
REPORTS OF TREES DOWN HARTSVILLE PIKE AND VANCE LANE IN
LEBANON
1003 PM TSTM WND DMG HARTSVILLE 36.39N 86.16W
12/21/2013 TROUSDALE TN AMATEUR RADIO
TROUSDALE COUNTY AMATEUR RADIO OPERATOR REPORTS POWER
OUTAGE AT END OF PURES BEND RD AT THE CUMBERLAND RIVER
EAST OF HWY 141
1026 PM TSTM WND GST WATERTOWN 36.10N 86.14W
12/21/2013 M58 MPH WILSON TN EMERGENCY MNGR
WATERTOWN FIRE DEPARTMENT REPORTS 58.4 MPH WINDS
MEASURED
&&
EVENT NUMBER OHX1300782 OHX1300783 OHX1300788 OHX1300793 OHX1300784
OHX1300786 OHX1300785 OHX1300787 OHX1300789 OHX1300795 OHX1300791
OHX1300790 OHX1300798 OHX1300803 OHX1300792 OHX1300800 OHX1300794
OHX1300796 OHX1300797 OHX1300807 OHX1300808 OHX1300799 OHX1300801
OHX1300802 OHX1300804 OHX1300805 OHX1300806 OHX1300809
MDAVISLocal storm report, Dec 21, 10:54 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1054 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND DMG 9 SE COLUMBIA 35.53N 86.94W
12/21/2013 MAURY TN LAW ENFORCEMENT
WIDE SPREAD POWER OUTAGES REPORTED IN HAMPSHIRE AND
ALONG SR-50 BETWEN MARSHALL AND MAURY COUNTIES
&&
EVENT NUMBER OHX1300810
MDAVISLocal storm report, Dec 21, 10:57 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1057 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM TSTM WND DMG LEBANON 36.21N 86.32W
12/21/2013 WILSON TN EMERGENCY MNGR
TREES AND WIRES DOWN ON W FORREST AVE ALONG WITH POWER
POLES DOWN AT CLEARVIEW DRIVE AND WEST MAIN STREET.
&&
EVENT NUMBER OHX1300811
MDAVISLocal storm report, Dec 21, 10:58 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1058 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM TSTM WND DMG WATERTOWN 36.10N 86.14W
12/21/2013 WILSON TN EMERGENCY MNGR
REPORT OF A TREE ACROSS THE ROAD LOCATED AT 384
STATESVILLE ROAD IN WATERTOWN
&&
EVENT NUMBER OHX1300812
MDAVISLocal storm report, Dec 21, 11:01 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1101 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HIGH SUST WINDS NASHVILLE 36.17N 86.78W
12/21/2013 M62 MPH DAVIDSON TN BROADCAST MEDIA
62 MPH WIND GUST REPORTED FROM TENNESSEE STATE
UNIVERSITY WITH THEIR WEATHER SYSTEM ON WEATHERBUG.
&&
EVENT NUMBER OHX1300813
MDAVISThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 7:36 PM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 24 min |
| Dec 21, 7:53 PM CST | Severe Thunderstorm Warning | OHX | Benton, Humphreys, Perry | 22 min |
| Dec 21, 7:56 PM CST | Severe Thunderstorm Warning | OHX | Benton, Dickson, Houston, Humphreys, Montgomery, Stewart | 34 min |
| Dec 21, 8:00 PM CST | Tornado Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 30 min |
| Dec 21, 8:09 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Perry, Wayne | 36 min |
| Dec 21, 8:18 PM CST | Severe Thunderstorm Warning | OHX | Wayne | 42 min |
| Dec 21, 8:21 PM CST | Tornado Warning | OHX | Cheatham, Montgomery, Robertson | 39 min |
| Dec 21, 8:24 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Humphreys, Montgomery | 36 min |
| Dec 21, 8:39 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Lawrence, Lewis, Maury and 3 more | 36 min |
| Dec 21, 8:42 PM CST | Tornado Warning | OHX | Dickson, Hickman, Williamson | 33 min |
| Dec 21, 8:51 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Sumner, Williamson | 24 min |
| Dec 21, 8:53 PM CST | Tornado Warning | OHX | Robertson, Sumner | 37 min |
| Dec 21, 9:05 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Hickman, Lawrence, Lewis, Maury, Wayne and 1 more | 40 min |
| Dec 21, 9:13 PM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 32 min |
| Dec 21, 9:15 PM CST | Special Weather Statement | OHX | Lawrence, Wayne | 45 min |
| Dec 21, 9:21 PM CST | Tornado Warning | OHX | Macon, Sumner, Trousdale | 39 min |
| Dec 21, 9:37 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Davidson, Giles, Lawrence, Marshall, Maury and 3 more | 38 min |
| Dec 21, 9:38 PM CST | Tornado Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 22 min |
| Dec 21, 9:53 PM CST | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale | 37 min |
| Dec 21, 9:56 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Trousdale, Wilson | 49 min |
| Dec 21, 10:09 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, DeKalb, Giles, Lawrence, Marshall and 3 more | 36 min |
| Dec 21, 10:09 PM CST | Tornado Warning | OHX | Smith, Wilson | 36 min |
| Dec 21, 10:12 PM CST | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 33 min |
| Dec 21, 10:18 PM CST | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 27 min |
| Dec 21, 10:30 PM CST | Tornado Warning | OHX | Clay, Jackson, Smith | 30 min |
| Dec 21, 10:34 PM CST | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Pickett | 26 min |
| Dec 21, 10:42 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, DeKalb, Giles, Lawrence, Marshall and 2 more | 48 min |
| Dec 21, 10:44 PM CST | Severe Thunderstorm Warning | OHX | Jackson, Overton, Pickett, Putnam, Smith | 31 min |
| Dec 21, 10:59 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 31 min |
| Dec 21, 11:16 PM CST | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett, Putnam | 59 min |
| Dec 21, 11:36 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Fentress, Overton, Putnam, Van Buren and 2 more | 39 min |
| Dec 21, 11:44 PM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 46 min |
| Dec 22, 12:13 AM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Putnam, Van Buren, White | 47 min |
| Dec 22, 12:16 AM CST | Severe Thunderstorm Warning | OHX | Fentress | 14 min |
| Dec 22, 12:29 AM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 31 min |
| Dec 22, 1:59 PM CST | River Flood Advisory | OHX | Grundy | 10 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.